# SDR VNAA2016121100018

- Difficulty date: December 11, 2016
- Submitted: December 14, 2016
- Operation: Air carrier
- Aircraft: N703PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10137
- Aircraft time: 30,063 hours, 29,598 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 193.7
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT BS 193.70 DAMAGED.  REPLACED THE FRAME SECTION.
